# SDR SWIA200210766

- Difficulty date: April 1, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 4,433 hours, 3,234 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU OIL PRESSURE MESSAGE IN FLIGHT.  DIVERTED TO FAT.  CHANGED OIL AND FILTER AND CLEANED PRESSURE SWITCH.  OPS CHECKED GOOD.
